# SDR 07FDEA03456

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53773651212
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD CROSSBEAM REPAIR AT FRAME 33 LT, NOT CONFORM TO SRM 53-10-15/FIG 207 (SPLICE MATERIAL NOT CORRECT).  SPLICE REPAIR RENEWED IAW SRM 53-10-15/FIG 207.
